MAUDE Adverse Event Report: OSANG HEALTHCARE BLE SMART BLOOD GLUCOSE MONITORING SYSTEM; GLUCOSE DEHYDROGENASE, GLUCOSE

OSANG HEALTHCARE BLE SMART BLOOD GLUCOSE MONITORING SYSTEM; GLUCOSE DEHYDROGENASE, GLUCOSE
Model Number BLE-SMART-TS50-FDA
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customers that received lot b18j19-5b1 were identified and will be instructed with a notice via email to discontinue use of the test strips immediately.
 
Event or Problem Description
Medwatch report number mw5090833 was reported to entra health on november 14 2019.Complainant informed entra health systems on november 4 2019 of an issue stating that the ble smart from lot b18j19-5b1 was giving higher than normal readings when comparing meter readings against the freestyle lite meter.In addition, the complainant stated the meter was giving readings out of the acceptable range of 0-20% error.

Brand Name
BLE SMART BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOSE DEHYDROGENASE, GLUCOSE
Manufacturer (Section D)
OSANG HEALTHCARE
132, anyangcheondong-ro
dongan-gu
anyang, republic of korea 14040
KS  14040
MDR Report Key9406931
Report Number3004146366-2019-00001
Device Sequence Number16829131
Product Code LFR
UDI-Device Identifier00850081003960
UDI-Public850081003960
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/03/2019
Report Date (Section F) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model NumberBLE-SMART-TS50-FDA
Device Lot NumberB18J19-5B1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/04/2019
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer11/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1